Bordism with codimension-one singularities
Compositio Mathematica, Tome 35 (1977) no. 1, pp. 65-82
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__35_1_65_0,
author = {Buoncristiano, S. and De Concini, C.},
title = {Bordism with codimension-one singularities},
journal = {Compositio Mathematica},
pages = {65--82},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {35},
number = {1},
mrnumber = {445523},
zbl = {0359.57025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__35_1_65_0/}
}
TY - JOUR AU - Buoncristiano, S. AU - De Concini, C. TI - Bordism with codimension-one singularities JO - Compositio Mathematica PY - 1977 SP - 65 EP - 82 VL - 35 IS - 1 PB - Noordhoff International Publishing UR - http://geodesic.mathdoc.fr/item/CM_1977__35_1_65_0/ LA - en ID - CM_1977__35_1_65_0 ER -
Buoncristiano, S.; De Concini, C. Bordism with codimension-one singularities. Compositio Mathematica, Tome 35 (1977) no. 1, pp. 65-82. http://geodesic.mathdoc.fr/item/CM_1977__35_1_65_0/